Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

Discrete semi-classical orthogonal polynomials of class one on quadratic lattices

cris.lastimport.scopus2024-02-12T19:53:06Z
dc.affiliationUniwersytet Warszawski
dc.contributor.authorRebocho, MN
dc.contributor.authorFilipuk, Galina
dc.date.accessioned2024-01-24T21:54:55Z
dc.date.available2024-01-24T21:54:55Z
dc.date.issued2019
dc.description.financeNie dotyczy
dc.description.number1
dc.description.volume25
dc.identifier.doi10.1080/10236198.2018.1551379
dc.identifier.issn1023-6198
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/104988
dc.identifier.weblinkhttps://www.researchgate.net/publication/329409401_Discrete_semi-classical_orthogonal_polynomials_of_class_one_on_quadratic_lattices
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofJournal of Difference Equations and Applications
dc.relation.pages1-20
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleDiscrete semi-classical orthogonal polynomials of class one on quadratic lattices
dc.typeJournalArticle
dspace.entity.typePublication